# SDR SWIA202164412

- Difficulty date: December 15, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS EVIDENCE OF CORROSION AT STGR 27 BETWEEN FS 881.00 AND FS 906.00      (C-CHECK RO 2/16/2022)    REPAIRED EXTERNAL FUSELAGE SKIN BETWEEN FS881.00 TO FS906.00 AT STRINGER27 IAW REO 690-53-51-316 REV -- DATE 2021-20-12  COMPLIED WITH ALL STEP.1-4 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / (SEE CONTINUATION SHEET FOR FURTHER DETAILS)
